Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Irreducible systems of algebraic differential equations


Author: Walter Charles Strodt
Journal: Trans. Amer. Math. Soc. 45 (1939), 276-297
MSC: Primary 12H20
DOI: https://doi.org/10.1090/S0002-9947-1939-1501992-8
MathSciNet review: 1501992
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12H20

Retrieve articles in all journals with MSC: 12H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-1501992-8
Article copyright: © Copyright 1939 American Mathematical Society